# SDR UIEA2022080200803

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEACTIVATE  EMERGENCY  SYS AND  REMOVE  RH  EMERGENCY  WINDOWS  TO  INSPECT  DOORS  STOPS.   AFTER  INSPECTION,  REINSTALL  RH  EMERGENCY  WINDOWS  AND  ACTIVATE  EMERGENCY  SYS( DEACTIVATED OFF WING ESCAPE SYSTEM AS PER B767-300 AMM 25-65-00. REMOVE RH OVER WING ESCAPE HATCH TO FACILITATE INSPECTION AS PER B767-300 AMM 52-21-01. OK TO REINSTALL OVER WING ESCAPE HATCH. INSTALLED  OVER WING ESCAPE HATCH RH AS PER B767-300 AMM 52-21-01. ARMED OFF WING ESCAPE SYSTEM AS PER B767-300 AMM 25-65-00 UP TO OPS TEST AND UNPIN INFLATION BOTTLE. OPS CHECK GOOD & ALL THE SYSTEMS ARE ARMED PER B767-300 AMM 25-65-00 )
